It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-10-2013, 09:18 PM   #1
Newbie
(female)
 
Join Date: May 2013
Location: Mobile, Alabama US
Posts: 2
Brittany9036 HB User
Mirena IUD

I have had the Mirena 5 year IUD for only about 1 year, but I am having like period cramps, messed up stomach all the time and pain during sex with my husband. I have gained 10 pounds and I'm ALWAYS angry. Has anyone ever had this problem before? If so, what did you do?

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), Princesa (5), lorileamc (5), Remod (3), Seraph (3), Titchou (3), frankieswife (2), sjb (2), yrsofpainsucks (2)

Site Wide Totals

teteri66 (1177), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (758), ladybud (753), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 10:16 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!